Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Whittaker models for $ SL_{2}(F)$, $ F$ a $ p$-adic field


Authors: Roberto Johnson and José Pantoja
Journal: Proc. Amer. Math. Soc. 135 (2007), 579-586
MSC (2000): Primary 22D30
Published electronically: August 4, 2006
MathSciNet review: 2255305
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ F$ be a non-archimedean local field with odd residual characteristic. Let $ G$ be the group $ SL_{2}(F).$ We construct explicit Whittaker models for any supercuspidal representation of $ G$ with positive level.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22D30

Retrieve articles in all journals with MSC (2000): 22D30


Additional Information

Roberto Johnson
Affiliation: Instituto de Matemáticas, Pontificia Universidad Católica de Valparaíso, Casilla 4059, Valparaíso, Chile
Email: rjohnson@ucv.cl

José Pantoja
Affiliation: Instituto de Matemáticas, Pontificia Universidad Católica de Valparaíso, Casilla 4059, Valparaíso, Chile
Email: jpantoja@ucv.cl

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08480-2
PII: S 0002-9939(06)08480-2
Received by editor(s): March 21, 2005
Received by editor(s) in revised form: August 26, 2005
Published electronically: August 4, 2006
Additional Notes: The first author was partially supported by Pontificia Universidad Catolica de Valparaiso (Project DI 124.796/2004)
The second author was partially supported by FONDECYT (Project 1030907) and Pontificia Universidad Catolica de Valparaiso
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2006 American Mathematical Society